Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Treatment other than laser for pigmentation scars - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   hello
User :   hello
Doctor :   hi
User :   i am a 21 years old female
User :   i have been picking on my hair pimple scars
User :   on my legs for quite a time, every time i get depressed or anxious
Doctor :   ok
User :   and now i have quite a few spots of brown and red
User :   pigmentations
User :   what can i do to make it fade?
Doctor :   ok
User :   if other treatments than lazer
Doctor :   if it is scarred then we can use camoflauge therapy
User :   what is that ?
Doctor :   are u there?
User :   yes
Doctor :   ok
Doctor :   it can fade away
Doctor :   with keratolytics
Doctor :   and cleansers
Doctor :   are u on any topical drugs that i should know of?
User :   no
Doctor :   ok

Doctor :   there are many new combinations
Doctor :   tried out
Doctor :   are u there?
User :   yes
User :   but it keeps disconnecting
Doctor :   thats because it was a five minute free trial
Doctor :   now u need to pay to continue
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor